Journal Article

Contagion

Stephen Morris

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 67, issue 1, pages 57-78
Published in print January 2000 | ISSN: 0034-6527
Published online January 2000 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/1467-937X.00121
Contagion

Show Summary Details

Preview

Each player in an infinite population interacts strategically with a finite subset of that population. Suppose each player's binary choice in each period is a best response to the population choices of the previous period. When can behaviour that is initially played by only a finite set of players spread to the whole population? This paper characterizes when such contagion is possible for arbitrary local interaction systems. Maximal contagion occurs when local interaction is sufficiently uniform and there is low neighbour growth, i.e. the number of players who can be reached in k steps does not grow exponentially in k.

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.